MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. LEVEL 1® SNUGGLE WARM® BLANKETS CONVECTIVE WARMING SYSTEMS; SYSTEM, THERMAL REGULATING

SMITHS MEDICAL ASD; INC. LEVEL 1® SNUGGLE WARM® BLANKETS CONVECTIVE WARMING SYSTEMS; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2001
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Codes Erythema (1840); Superficial (First Degree) Burn (2685); Partial thickness (Second Degree) Burn (2694)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that upon removal of a smiths medical level 1® snuggle warm® blanket erythema was noted to the patient's arm, forearm, chest and abdomen.The right forearm was reported to show the beginning of phlycten.The clinician stated that the patient was well positioned on the blanket without any external constraint.The warmer was reported to set to 44 degrees celsius but the display had read 37 degrees celsius.Subsequently, biafine was prescribed for dressings.There were no further reported adverse effects.

Brand Name
LEVEL 1® SNUGGLE WARM® BLANKETS CONVECTIVE WARMING SYSTEMS
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8848545
Report Number3012307300-2019-03893
Device Sequence Number2859890
Product Code DWJ
UDI-Device Identifier10610586043321
UDI-Public10610586043321
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSWU-2001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;